# SDR SWAA2022020969436

- Difficulty date: February 4, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 69,547 hours, 41,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL IS CRACKED. / REMOVED AND REPLACED LH HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL IAW B737-700 AMM 53-31-31-400-801.
